My family drama continues. There were some really ugly parts and then it started to get better.
Today is p+7. I did not take any medications since I had the hysteroscopy this month. I did not really expect anything to happen this month due to lack of meds and that procedure. So I thought this would be a good month to take a break. This was the first month in years that I have allowed myself to not take any progesterone. Without supplementation, I have a short luteal phase of about 8 days so I knew that I had to take it or else I had no chance at all. I knew in my heart that I
would get a short cycle but still had hope that my body would learn. It was also the first one in a year where I did not take a trigger shot. I debated about whether or not to get p+7 blood work done. When I take my meds they are usually consistent. I kept debating and then I thought why not? I should see what my body is doing on its own.
Today I woke up and had a tiny amount of spotting. Of course being p+7 I thought to myself woah could this be implantation spotting? Then two min later reality set in and I thought AF??? ugh. I went to get my blood drawn anyway bc I had to know. When the results came back I had hit a new low. I have never ever had a p+7 this low before. Most of my non med numbers that are low were around 5 but today it was 1.5 Holy crap. My estrogen was 93. I was really confused bc usually when I have lufs my estrogen is really high like in the 300s. Being that it was normal I am not sure what to think. I did not get any monitoring done so I have no idea what went on. I guess this is just a reality check that my body desperately needs progesterone bc I have a deficiency.
I am sure that AF is on her way. What a cruel joke being IF and having a short cycle. I am only on CD21 ergh.....So even when I stop trying I will probably need to supplement my progesterone or get a 3 week cycle.
I have my follow up with my Dr on Friday and I have an apt to speak with the hematologist next Friday. I have to gear up to get back into the fight.